MathSciNet Relay Station
MathSciNet bibliographic data
MR2150381 (2006a:60111) 60H10 (60H05)
Zähle, M. Stochastic differential equations with fractal noise. Math. Nachr. 278 (2005), no. 9, 1097–1106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement